RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1988, Volume 33, Issue 2, Pages 409–412 (Mi tvp3610)  

Short Communications

Boundary Problems for Systems of Stochastic Differential Equations with Partial Derivatives

F. F. Frolov


Full text: PDF file (682 kB)

English version:
Theory of Probability and its Applications, 1988, 33:2, 385–388

Bibliographic databases:

Received: 04.11.1985
Revised: 24.06.1987

Citation: F. F. Frolov, “Boundary Problems for Systems of Stochastic Differential Equations with Partial Derivatives”, Teor. Veroyatnost. i Primenen., 33:2 (1988), 409–412; Theory Probab. Appl., 33:2 (1988), 385–388

Citation in format AMSBIB
\Bibitem{Fro88}
\by F.~F.~Frolov
\paper Boundary Problems for Systems of Stochastic Differential Equations with Partial Derivatives
\jour Teor. Veroyatnost. i Primenen.
\yr 1988
\vol 33
\issue 2
\pages 409--412
\mathnet{http://mi.mathnet.ru/tvp3610}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=954595}
\zmath{https://zbmath.org/?q=an:0676.60064|0649.60071}
\transl
\jour Theory Probab. Appl.
\yr 1988
\vol 33
\issue 2
\pages 385--388
\crossref{https://doi.org/10.1137/1133062}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988U511600026}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3610
  • http://mi.mathnet.ru/eng/tvp/v33/i2/p409

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:93
    Full text:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020